# SDR DALA1301060610

- Difficulty date: January 11, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 90,552 hours, 42,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Damaged
- Location: Rt Side
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPS 25505, FOUND ONE STANCHION MISSING OFF RT SIDE OF RESTRAINT AFT OF DOOR.  REPAIRED AND INSTALLED STANCHION IAW SRM 51-70-11, FIG 1.
